# SDR AMTA200700372

- Difficulty date: August 4, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR RETURNS HEAVY NOISE AT ALL TILT SETTINGS.  OPERATED WXR COULD NOT DUPE, BITE SHOWS NO FAULTS.  REPLACED WXR RT IAW AMM 34-43-01-4.  WXR CHECKS NORMAL.  (K)
